# SDR AALA20161001004

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 65,037 hours, 8,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 100777
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST REQUIRED BY PS CHECK,  EMERGENCY PROXIMITY LIGHTS DID NOT TURN ON.  REMOVED AND REPLACED BATTERY PACK M33401 AND TESTED IAW AMM 33-51-06. SYSTEM GOOD FOR SERVICE.
